Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had two shots of depo, had sex, having brown discharge, back pains, cramps. What could this be?

hi dr i had two shots of the depo and my third one was ment to be on the 18th of september i didnt go because for the past 6 months i have had non stop bleeding about a week after not getting the shot the bleeding stopped immedientaly, after i had unprotected sex on the 26 of sept and the 10 th of oct i know that they say that it takes a long time to get pregnant after being on the depo shot but i have been having back pains never had them befor or while on depo i have had brown discharge that lasted a day and now i have mild cramping and white lotion like discharge that has been there for two days now all these symptoms happened after having intercorse could u please give me some answers
Asked On : Thu, 18 Oct 2012
Answers:  0 Views:  26 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor